# SDR 06FDEA3089

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 55,331 hours, 34,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO KFNT SYS A HYDRAULIC FLUID WENT TO ZERO QUANTITY.  ALONG W/ 2 SYS A LOW PRESSURE LIGHTS.  HYDRAULIC SYSTEM LEAK OR LOSS PROCEDURES ACCOMPLISHED IAW QRH.  FOUND NR 2 SPOILER HYD RETURN LINE BROKEN.
